# SDR SWIA201436035

- Difficulty date: January 9, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 43,721 hours, 59,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEET METAL CTR OMEGA BEAM HAS 2 AREAS OF SEVERE CORROSION AFT OF FRAME 16.  PN 120-05807-007. C-CHECK PERMANENTLY REPAIRED CTR OMEGA BEAM AFT OF FRAME 16 BY SPLICING IAW ETD.
